RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boiko, B B

Statistics Math-Net.Ru
Total publications: 1

Number of views:
This page:28
Abstract pages:97
Full texts:31

http://www.mathnet.ru/eng/person76893
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. P. A. Apanasevich, L. M. Barkovskii, A. A. Bogush, B. B. Boiko, N. A. Borisevich, V. S. Burakov, B. K. Vaĭnshteĭn, A. M. Goncharenko, D. S. Dzhelepov, M. A. El'yashevich, V. G. Kadyshevskii, Yu. V. Novozhilov, L. M. Tomil'chik, D. V. Shirkov, “In memory of Fedor Ivanovich Fedorov”, UFN, 165:2 (1995),  239–240  mathnet; Phys. Usp., 38:2 (1995), 229–230  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019